MAUDE Adverse Event Report: LIFE SPINE INC. SENTRY; INSTALLER

LIFE SPINE INC. SENTRY; INSTALLER
Model Number 169-104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The anterior plate installer was not returned to life spine; therefore, it is not possible to determine the exact root cause of the reported event.However, based on the image and information provided, it is likely that the failure occurred due to improper instrument handling.It is hypothesized that the surgeon attempted to lift the shaft of the installer while the threaded tip was still engaged with the plate to create space for awl usage.This likely placed excessive bending or shear forces on the threaded tip resulting in mechanical failure.
 
Event or Problem Description
It was stated that, "during our case last monday (b)(6), the threaded inserter of the sentry plate holder broke during our case.The tip of the inserter broke off while using the awl on the plate, however it stayed partially threaded in to the plate and they just took the plate out of the body cavity.".

Brand Name
SENTRY
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22125927
Report Number3004499989-2025-00009
Device Sequence Number12633383
Product Code KWQ
UDI-Device Identifier00190837034597
UDI-Public(01)00190837034597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number169-104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale